Before I began this journey I consulted several websites to get an idea of what to expect from the withdrawals and how long they would last. The one website I went back to time and again was this one : Seroquel withdrawal symptoms
It has been three months since I took my last Seroquel and I can now say the symptoms are significantly diminished. It has been almost one week since I had any Chorea involuntary muscle movements; only the occasional twitch. My hearing is no longer sensitive and light does not bother me. The thought distortions are a lot better.
What I am still dealing with is the occasional hot sweats and the burning head pain which comes and goes. Both of these don’t last as long as before. I do get periods of anxiety, but they go away on their own.
I am still taking the amino acids and vitamins and minerals and following my weight loss plan. My weight seems to be stalled, but I am still plugging away at it.